# SDR USAA040066

- Difficulty date: March 31, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 54,183 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD SKIN CRACKED .25 INCH, BS 178 BULKHEAD LBL 5.7 WL 234.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLER PER EO 5300V152C AND SRM 53-10-08 FIG 209 SHT 5.  (M)
